# SDR CALA2019090901509

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 76,251 hours, 17,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EMER LIGHT L391 AND L644 FOUND DIM - REF NR LP 9130467. EMER LIGHT BATTERY PACK M733 AND CHARGER REPLACED AND LAMP TEST RESULT NORMAL AS PER AMM 33-51-07.
